# SDR YENA20141213274

- Difficulty date: December 13, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 43,647 hours, 15,514 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, RT WING SKIN PANEL LOWER SURFACE HAS CORROSION AT INBD OF RIB 14.  REPAIRED IAW SRM 57-21-11, E/C A14-838-01.
